skip to main content

The superposition principle for the Lie type first-order PDEs

Odzijewicz, A. ; Grundland, A.M.

Reports on Mathematical Physics, 4/2000, Vol.45(2), pp.293-306 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    The superposition principle for the Lie type first-order PDEs
  • Autor: Odzijewicz, A. ; Grundland, A.M.
  • Assuntos: Applied Sciences ; Physics
  • É parte de: Reports on Mathematical Physics, 4/2000, Vol.45(2), pp.293-306
  • Descrição: In this paper the superposition principle for the Lie type first-order partial differential equations is constructed. Some examples of applications of that principle are given.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.